Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Semko, Nikolaj Nikolaevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 13

Number of views:
This page:1719
Abstract pages:2024
Full texts:999
References:117

http://www.mathnet.ru/eng/person41817
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195759

Publications in Math-Net.Ru
2020
1. V. A. —hupordia, L. A. Kurdachenko, N. N. Semko, “On the structure of Leibniz algebras whose subalgebras are ideals or core-free”, Algebra Discrete Math., 29:2 (2020),  180–194  mathnet  isi  scopus
2. N. N. Semko, L. V. Skaskiv, O. A. Yarovaya, “Linear groups saturated by subgroups of finite central dimension”, Algebra Discrete Math., 29:1 (2020),  117–128  mathnet  isi  scopus
2018
3. Leonid A. Kurdachenko, Nikolaj N. Semko, Igor Ya. Subbotin, “On the anticommutativity in Leibniz algebras”, Algebra Discrete Math., 26:1 (2018),  97–109  mathnet
2017
4. N. N. Semko, T. V. Velychko, “On groups whose subgroups of infinite special rank are transitively normal”, Algebra Discrete Math., 24:1 (2017),  34–45  mathnet  isi
2016
5. Leonid A. Kurdachenko, Aleksandr A. Pypka, Nikolaj N. Semko, “The groups whose cyclic subgroups are either ascendant or almost self-normalizing”, Algebra Discrete Math., 21:1 (2016),  111–127  mathnet  mathscinet  isi
2015
6. L. A. Kurdachenko, N. N. Semko, “Groups in which the normal closures of cyclic subgroups have bounded finite Hirsch–Zaitsev rank”, Fundam. Prikl. Mat., 20:6 (2015),  207–228  mathnet; J. Math. Sci., 233:1 (2018), 137–151
2012
7. M. R. Dixon, V. V. Kirichenko, L. A. Kurdachenko, J. Otal, N. N. Semko, L. A. Shemetkov, I. Ya. Subbotin, “S. N. Chernikov and the development of infinite group theory”, Algebra Discrete Math., 13:2 (2012),  169–208  mathnet  mathscinet  zmath
2009
8. Javier Otal, Nikolaj N.Semko, “Groups with small cocentralizers”, Algebra Discrete Math., 2009, 4,  135–157  mathnet  mathscinet  zmath
9. José M. Muñoz-Escolano, J. Otal, N. N. Semko, “The structure of infinite dimensional linear groups satisfying certain finiteness conditions”, Algebra Discrete Math., 2009, 4,  120–134  mathnet  mathscinet  zmath
10. N. N. Semko, O. A. Yarovaya, “On some generalization of metahamiltonian groups”, Algebra Discrete Math., 2009, 2,  70–78  mathnet  mathscinet  zmath
1986
11. N. F. Kuzennyĭ, N. N. Semko, “On the structure of nonperiodic meta-Hamiltonian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 11,  32–40  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:11 (1986), 42–52
1983
12. N. N. Semko, S. S. Levishchenko, L. A. Kurdachenko, “Groups with almost normal infinite subgroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 10,  57–63  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:10 (1983), 73–81
13. N. F. Kuzennii, N. N. Semko, “Structure of solvable nonnilpotent metahamiltonian groups”, Mat. Zametki, 34:2 (1983),  179–188  mathnet  mathscinet  zmath; Math. Notes, 34:2 (1983), 572–577  isi

2020
14. O. D. Artemovych, V. M. Bondarenko, M. G. Drushlyak, R. I. Grigorchuk, L. A. Kurdachenko, T. D. Lukashova, V. S. Monakhov, A. S. Oliynyk, B. V. Oliynyk, A. P. Petravchuk, M. V. Pratsiovytyi, A. A. Pypka, N. N. Semko, A. N. Skiba, I. Ya. Subbotin, Ya. P. Sysak, R. A. Zatorskii, A. V. Zhuchok, Yu. V. Zhuchok, “Fedir Mykolayovych Lyman (22.02.1941 – 13.06.2020)”, Algebra Discrete Math., 30:1 (2020),  C–E  mathnet
15. O. D. Artemovich, A. Ballester-Bolinches, V. A. Bovdi, M. R. Dixon, F. de Giovanni, R. I. Grigorchuk, L. A. Kurdachenko, F. N. Liman, P. Longobardi, M. Maj, V. S. Monakhov, J. Otal, A. P. Petravchuk, A. A. Pypka, A. Russo, N. N. Semko, A. N. Skiba, G. Vincenzi, E. I. Zel'manov, A. V. Zhuchok, Yu. V. Zhuchok, “Igor Ya. Subbotin (dedicated to 70th Birthday)”, Algebra Discrete Math., 29:2 (2020),  C–F  mathnet
2013
16. O. O. Bezushchak, Yu. V. Bodnarchuk, V. M. Bondarenko, Ye. V. Bondarenko, N. S. Chernikov, Yu. A. Drozd, N. S. Golovashchuk, V. V. Kirichenko, L. A. Kurdachenko, Ya. V. Lavrenyuk, F. M. Lyman, V. V. Lyubashenko, V. S. Monakhov, A. S. Oliynyk, B. V. Oliynyk, S. A. Ovsienko, A. P. Petravchuk, M. V. Selkin, V. N. Semenchuk, M. M. Semko, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchanskiy, Ya. P. Sysak, A. F. Vasil'ev, N. T. Vorob'ev, “Leonid Aleksandrovich Shemetkov (3.07.1937–24.03.2013)”, Algebra Discrete Math., 15:2 (2013),  C–D  mathnet
2012
17. Yu. A. Drozd, V. V. Kirichenko, L. A. Kurdachenko, F. M. Lyman, M. O. Perestyuk, A. P. Petravchuk, A. M. Samoilenko, M. M. Semko, L. A. Shemetkov, I. Ya. Subbotin, V. I. Sushchansky, V. V. Sharko, “To the 100$^{th}$ anniversary of the birth of Sergei Nikolaevich Chernikov”, Algebra Discrete Math., 13:2 (2012),  C–F  mathnet
18. Yu. A. Drozd, V. V. Kirichenko, L. A. Kurdachenko, F. M. Lyman, M. O. Perestyuk, A. M. Samoilenko, M. M. Semko, I. Ya. Subbotin, V. I. Sushchansky, V. V. Sharko, “To the memory of D. I. Zaitsev”, Algebra Discrete Math., 13:1 (2012),  C–D  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021